# SDR FDEA201011074441

- Difficulty date: November 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misinstalled
- Location: Bs 358-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR RAIN GUTTER FWD ATTACMENT HAS 2 FASTENERS WITH IMPROPER SPACING STA 300 TO STA 312.  CUT-OUT AFFECTED AREAS IAW EA 7-5330-143916.  FABRICATED FREEZE PLUGS, FILLERS, AND DOUBLER IAW EA 7-5330-143916. INSTALLED REPAIR PARTS IAW EA 7-5330-143916 AT L-1 DOOR RAIN GUTTER BETWEEN BS 298 TO 358 LT SIDE.
